# SDR SWIA202158885

- Difficulty date: April 23, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 46,354 hours, 39,373 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Cracked
- Location: Pax Door Step
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR BOTTOM STEP MOUNTING PLATE AFT MOUNT BRACKET AT APPROX FS 340 IS CRACKED     (C-CHECK - RO 6/19/21) / REMOVED PAX DOOR BOTTOM STEP MOUNTING PLATE AFT MOUNT BRACKET AT APPROX. FS340 REF. CRJ200 SRM 51-41-02. INSTALLED NEW STAIR SUPPORT MOUNT BRACKET PN#601R31902-147 REF. CRJ200 SRM 51-41-02
